Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Periods irregular due to hormonal imbalance. Not regularized after taking medication. How to treat it?

i am a 19yr old girl .. since 1 and half year my periods are irregular.. i consulted a gynacologist.. she told its harmonal imbalance she prescribed me some medicines.. After taking that medicine i used to become 1 and half month once.. but now its already two and half month over i have not become.. what is reason.. should i wait.. or what else can i do ..plz help me i am tensed...
Asked On : Fri, 16 Nov 2012
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor